# SDR AALA201811289014

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 54,176 hours, 31,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L SLIDE COVER FELL OFF. MAINTENANCE REPLACED SLIDE COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
